← Return to Long-term depression

Discussion
seeker70 (@seeker70)

Long-term depression

Depression & Anxiety | Last Active: Jan 2, 2019 | Replies (563)

Comment receiving replies
@kdo0827

I’m really struggling these past 3 days. I’m being weaned off of Trazadone-cold turkey, tapering off Lexapro and Remeron and then they started me on Cymbalta. I also take Methadone. This is all being done to help me as I finally found a dr who realized I’ve been on a tremendous cocktail of meds. I’m having every withdrawal symptom possible. He called to check on me (on a Saturday) and said I may be experiencing seratonin syndrome and to quit the Lexapro immediately and to give it a few more days. Has anyone else been thru this? It’s unreal. Please pray for me.

Jump to this post


Replies to "I’m really struggling these past 3 days. I’m being weaned off of Trazadone-cold turkey, tapering off..."

@kdo0827, I really hope the Cymbalta helps you as much as it helps me. I found the morning dose (60 mg) would wear off early in the afternoon, so my PCP gave me a second Rx of 30 mg to take then. As you know, each med reacts differently for each person, but this combination really works for me. It's not 100 percent, but it does help. Good luck, and try to hang in there. @cognac

Thank you. I really wonder sometimes if doctors stop and think about what all our bodies will go through when they make these decisions. In my case stopping Trazadone cold turkey, weaning off Lexapro and Remeron all at the same time. On top of this to add a new drug Cymbalta. My body the past 4 days has been through so much. I feel like I have the flu, and have all sorts of other stuff going on. My husband has pretty much kept an eye on me the whole time. It’s so scary! I think to go through something like this you should be hospitalized. The dr says I have Seratonin Syndrome. Whatever it is I just want my life back! The goal here is to be off less meds and I’m trying to remind myself that it will get better. So hard to do.

Mayo Clinic has a very good explanation of Seratonin Syndrome at https://www.mayoclinic.org/diseases-conditions/serotonin-syndrome/symptoms-causes/syc-20354758

@kdo0827 I cant imagine how you must be feeling. When I was weaned off of Celexa, I had severe panic attacks. Scary stuff. Hope you get through this soon, thinking of you.

Praying for you kid I can SO relate.

  Request Appointment